# SDR CA091223008

- Difficulty date: December 6, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,196 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR WOULD NOT COME DOWN IN YSF.  RED GEAR HANDLE LIGHT WENT ON AND REMAINED ON.  PROCESSED TO YPA, PERFORMED EMERGENCY GEAR EXTENSION PROCEDURE.  LANDED UNEVENTFULLY.  LANDING GEAR SYSTEM BLED AND SERVICED IAW AVIA DESIGN MAINTENANCE MANUAL M-8101.  EMERGENCY NITROGEN BLOW DOWN BOTTLE SERVICED. 1 6 GEAR RETRACTIONS COMPLETED AS PART OF PROCEDURE TO PREVENT SYSTEM TO NORMAL CONFIGURATION.  LANDING GEAR MOTOR, MOTOR RELAY, AND PRESSURE SWITCH REPLACED 10 ADDITIONAL FAULT FREE RETRACTIONS COMPLETED.  ACCUMULATOR RECHARGED.  AIRCRAFT RETURNED TO SERVICE.  (TC NR 20091223008)
